MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 08053723001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Accu-chek guide test strips stop working.I've gone through several packs where the test strips stop working 1/2 way through the package.

Brand Name
ACCU-CHEK GUIDE
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
MDR Report Key16877015
Report NumberMW5117273
Device Sequence Number14996016
Product Code NBW
UDI-Device Identifier00365702726109
UDI-Public00365702726109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2023
Device Model Number08053723001
Device Catalogue Number08053723001
Device Lot Number103295
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULIN PUMP.
Patient Age54 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite